# SDR GTIA201402141169

- Difficulty date: February 14, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N604NK
- Make and model: Airbus A320-232
- Aircraft serial: 4431
- Aircraft time: 13,997 hours, 6,515 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Knob
- Condition: Missing
- Location: Megaphone
- Component: Megaphone, Acr
- Component part number: ACREM1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE MISSING VOLUMN KNOB.  R & R FWD MEGAPHONE IAW AMM. OP CHECKED GOOD.
